# SDR ANCF2013100900174

- Difficulty date: December 4, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N342AV
- Make and model: Airbus A330-243
- Aircraft serial: 1342
- Aircraft time: 6,260 hours, 947 cycles
- Engine: Rroyce RB211TRENT76
- Engine time: 6,260 hours, 947 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB ENG 2 PARAMETERS FLUCTUATE CONSTANTLY, FUEL DUMPING WAS PERFORMED & RETURNED TO BOG.  ON RT ENG T20 SENSOR, CONNECTOR 4431K5, CONNECTOR WAS ADJUSTED PROPERLY IAW AMM 73-21-11 PB401.  ENG RUN UP TEST WAS PERFORMED SATISFACTORY IAW AMM 71-00-00-860-810A.  A TEST FLIGHT WAS PERFORMED DUE TO THE FAILURE CANNOT BE REPRODUCED ON GND.  THIS TEST WAS SATISFACTORY.
